Header

UZH-Logo

Maintenance Infos

Uniqueness and nonuniqueness for the approximation of quasilinear elliptic equations


André, N; Chipot, M (1996). Uniqueness and nonuniqueness for the approximation of quasilinear elliptic equations. SIAM Journal on Numerical Analysis, 33(5):1981-1994.

Abstract

We investigate the issue of uniqueness and nonuniqueness for the approximate solution of quasilinear elliptic equations. In particular we show that even if the continuous problem admits a unique solution, its approximation by finite elements may lead to several approximate solutions. ©1996 Society for Industrial and Applied Mathematics

Abstract

We investigate the issue of uniqueness and nonuniqueness for the approximate solution of quasilinear elliptic equations. In particular we show that even if the continuous problem admits a unique solution, its approximation by finite elements may lead to several approximate solutions. ©1996 Society for Industrial and Applied Mathematics

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
4 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

79 downloads since deposited on 02 Aug 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:approximation, quasilinear elliptic equations, finite elements
Language:English
Date:1996
Deposited On:02 Aug 2010 08:26
Last Modified:20 Feb 2018 08:47
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1429
Additional Information:©1996 Society for Industrial and Applied Mathematics
OA Status:Green
Publisher DOI:https://doi.org/10.1137/S0036142994267400
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1411859

Download

Download PDF  'Uniqueness and nonuniqueness for the approximation of quasilinear elliptic equations'.
Preview
Filetype: PDF
Size: 931kB
View at publisher